Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 122, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jul 6, 2016, 5:23 PM CDT for 5 counties in Tennessee. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2016, 5:23 PM CDT (22:23 UTC)
- Expired
- Jul 6, 2016, 6:00 PM CDT
- In force
- 37 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bedford County, TN, Marshall County, TN, Maury County, TN, Rutherford County, TN, Williamson County, TN
The radar
The Nashville radar (KOHX), 70 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 5:30 PM CDT | TSTM WND DMG | 5 Ese Thompsons Station, TN | TREE DOWN ON BETHESDA ROAD. TIME ESTIMATED BASED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 6, 1:24 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.4 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1605 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 632 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
702 WUUS54 KOHX 062223 SVROHX TNC003-117-119-149-187-062300- /O.NEW.KOHX.SV.W.0122.160706T2223Z-160706T2300Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 523 PM CDT WED JUL 6 2016 THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN RUTHERFORD COUNTY IN MIDDLE TENNESSEE... SOUTHEASTERN WILLIAMSON COUNTY IN MIDDLE TENNESSEE... NORTHERN MARSHALL COUNTY IN MIDDLE TENNESSEE... NORTHERN BEDFORD COUNTY IN MIDDLE TENNESSEE... EASTERN MAURY COUNTY IN MIDDLE TENNESSEE... * UNTIL 600 PM CDT * AT 523 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR EAGLEVILLE TO NEAR COLUMBIA... MOVING SOUTHEAST AT 35 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. * LOCATIONS IMPACTED INCLUDE... COLUMBIA...SHELBYVILLE...SPRING HILL...CHAPEL HILL...WARTRACE... EAGLEVILLE...BELL BUCKLE...I-65 EAST OF COLUMBIA...FARMINGTON... CULLEOKA...UNIONVILLE...FOSTERVILLE...ROCKVALE...DEASON AND ROVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3553 8624 3546 8701 3577 8704 3580 8652 TIME...MOT...LOC 2223Z 295DEG 29KT 3569 8651 3563 8696 HAIL...0.75IN WIND...60MPH $$ SHAMBURGER
1 follow-up statement
681 WWUS54 KOHX 062244 SVSOHX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 544 PM CDT WED JUL 6 2016 TNC003-117-119-149-187-062300- /O.CON.KOHX.SV.W.0122.000000T0000Z-160706T2300Z/ RUTHERFORD TN-WILLIAMSON TN-MARSHALL TN-BEDFORD TN-MAURY TN- 544 PM CDT WED JUL 6 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR SOUTHWESTERN RUTHERFORD...SOUTHEASTERN WILLIAMSON...NORTHERN MARSHALL...NORTHERN BEDFORD AND SOUTHEASTERN MAURY COUNTIES... AT 543 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM BELL BUCKLE TO INTERSTATE 65...MOVING SOUTHEAST AT 30 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. LOCATIONS IMPACTED INCLUDE... SHELBYVILLE...SPRING HILL...CHAPEL HILL...WARTRACE...EAGLEVILLE... BELL BUCKLE...UNIONVILLE...FOSTERVILLE...ROCKVALE...FARMINGTON... DEASON AND ROVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3553 8624 3547 8689 3576 8689 3579 8651 TIME...MOT...LOC 2243Z 292DEG 27KT 3566 8638 3560 8683 HAIL...0.75IN WIND...60MPH $$ SHAMBURGER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 3:03 PM CDT, 2 hours 20 minutes earlier.
Area forecast discussion, Jul 6, 3:03 PM CDT, 2 hours 20 minutes before
Area Forecast Discussion National Weather Service Nashville TN 303 PM CDT WED JUL 6 2016 .DISCUSSION... Severe thunderstorm watch has just gone out early this afternoon, and will be in effect through 9 PM this evening. Ongoing line of convection near the TN river will progress eastward ahead of a strong upper level shortwave. Plenty of instability with MUCAPE values up to as high as 4000 J/kg will be present ahead of the shortwave, and some cooler temperatures in the mid levels will allow some decent low to mid level lapse rates as well. With shear being a bit on the weak side, chances for severe will mainly be confined to damaging wind gusts but hail can not be ruled out with the strong instability. PWAT values around 2 inches is also evident on model soundings for most of the mid state, which will help the wind threat as well as allow for some heavy rainfall with the passing storms. Chances for showers and thunderstorms look to continue overnight and into Thursday morning, with the potential for strong to severe thunderstorms likely coming to an end late this evening. Lingering showers and thunderstorms should continue during the day Thursday, but end from west to east as the upper shortwave continues its way eastward. Thursday afternoon will mainly have chances confined east of I-65. Ridging will move in behind the shortwave, and dry out the mid state briefly Thursday night and early Friday. Models want to bring a weak cold front and some additional chances for showers and thunderstorms late on Friday and into the day on Saturday. SPC has a slight risk for severe thunderstorms along the KY/TN border and to the north, so will keep an eye on severe potential for Friday. The upper low is in the Great Lakes region, and the GFS/ECMWF have some different solutions to the precip timing, so did not vary too much from the previous forecast for now which kept 30 to 50 pops Saturday. Another weak low will continue the chances for showers and thunderstorms on Sunday. The upper low looks to strengthen a bit to start the work week, and progress slowly to the northeast. This will again keep chances for showers and thunderstorms in the forecast through the day Tuesday and another shortwave will follow behind to keep chances on Wednesday. At this point of the long term forecast, the GFS and ECMWF differ quite a bit in regards to precip output, so kept with consensus for now and have slight chances. Looking further into the long term, there isnt a significant dry period between the models, so it appears like we are holding in a wet pattern for awhile across the mid state. && .AVIATION... 18Z TAF DISCUSSION. Kept TAFs to 6 lines for brevity sake. Used FM groups for best depictions. With this in mind, tried to tie all this up with current regional radar trends and short range model depictions of MCS associated activity transversing the mid state region on at least a couple of occasions thru 07/18Z. First impacts for terminals should be during the 06/22Z-07/03Z time frame with the second one from the 07/02Z-07/14Z time frame. During tstm activities, MVFR fog maybe experienced. Did not want to go with tstms throughout majority of forecast, but wanted to show potential of some lingering pcpn behind passages, and thus addressed with vcsh remarks. Ceilings on the whole will either be VFR TO MVFR. && .PRELIMINARY POINT TEMPS/POPS... Nashville 75 94 76 95 76 / 60 30 10 20 30 Clarksville 74 92 77 93 74 / 60 20 10 30 40 Crossville 72 85 71 89 70 / 70 50 20 30 40 Columbia 75 94 75 95 74 / 50 20 10 20 20 Lawrenceburg 75 93 74 94 74 / 50 30 10 10 20 Waverly 76 93 77 94 74 / 50 20 10 20 40 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......Barnwell AVIATION........31
Hazardous weather outlook, Jul 6, 2:04 PM CDT, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 204 PM CDT WED JUL 6 2016 TNZ005>011-023>034-056>066-075-077>080-093>095-071000- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 204 PM CDT WED JUL 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO MOVE INTO MIDDLE TENNESSEE THROUGH THIS AFTERNOON...INTO THIS EVENING...AND EVEN POSSIBLY CONTINUE ACROSS THE MID STATE OVERNIGHT. SOME OF THESE STORMS WILL BECOME SEVERE THROUGH AT LEAST THE MID EVENING HOURS... WITH DAMAGING STRAIGHT LINE WINDS THE MAIN CONCERN. HEAT INDICES ARE ALSO EXPECTED TO CLIMB INTO THE LOW 100'S BY EARLY THIS AFTERNOON IN AREAS WEST OF THE CUMBERLAND PLATEAU...WITH SOME ISOLATED LOCATIONS AT AND NEAR THE TENNESSEE RIVER VALLEY THIS AFTERNOON EXPERIENCING HEAT INDICES AROUND 105 DEGREES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HEAT INDICES ARE ALSO EXPECTED TO CLIMB INTO THE LOW 100'S THURSDAY AND FRIDAY IN AREAS WEST OF THE CUMBERLAND PLATEAU. A COLD FRONT WILL ALSO ENTER THE MID STATE FRIDAY...AND MAY TRIGGER STRONG TO SEVERE STORMS LATE IN THE DAY AND EVENING... ESPECIALLY ACROSS NORTHERN MIDDLE TENNESSEE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION REQUESTED THROUGH AT LEAST THE MID EVENING HOURS TODAY AND MAY BECOME NECESSARY AGAIN ON FRIDAY. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >=1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 31
In the hours before
Local storm report, Jul 6, 4:21 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
421 PM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 PM TSTM WND DMG 2 SSE LEBANON 36.19N 86.32W
07/06/2016 WILSON TN TRAINED SPOTTER
REPORTS THAT POWER POLES BROKEN IN HALF.
0208 PM TSTM WND DMG 1 NE LEBANON 36.22N 86.31W
07/06/2016 WILSON TN TRAINED SPOTTER
LARGE TREE BLOCKING THE PARKING LOT.
0248 PM TSTM WND DMG DOVER 36.48N 87.84W
07/06/2016 STEWART TN EMERGENCY MNGR
TREES WERE REPORTED DOWN ACROSS DOVER.
0300 PM TSTM WND DMG BIG ROCK 36.58N 87.76W
07/06/2016 STEWART TN 911 CALL CENTER
NUMEROUS TREES DOWN.
0314 PM TSTM WND DMG 6 NW CARTHAGE 36.32N 86.02W
07/06/2016 SMITH TN TRAINED SPOTTER
TREES AND LIMBS DOWN ACROSS THE AREA.
0318 PM TSTM WND DMG CLARKSVILLE 36.56N 87.35W
07/06/2016 MONTGOMERY TN 911 CALL CENTER
TREES DOWN ACROSS THE AREA.
0348 PM TSTM WND DMG 3 NE PEGRAM 36.13N 87.02W
07/06/2016 CHEATHAM TN TRAINED SPOTTER
A 4-6 DIAMETER TREE DOWN.
0351 PM TSTM WND DMG CROSS PLAINS 36.54N 86.68W
07/06/2016 ROBERTSON TN TRAINED SPOTTER
NUMEROUS TREES REPORTED DOWN.
0400 PM HAIL PORTLAND 36.59N 86.52W
07/06/2016 E0.70 INCH SUMNER TN PUBLIC
SEVERAL DIME SIZE HAIL REPORTS FROM THE CITY OF
PORLAND.
0400 PM TSTM WND DMG PORTLAND 36.59N 86.52W
07/06/2016 SUMNER TN PUBLIC
SEVERAL REPORTS OF TREES AND LIMBS DOWN IN THE PORTLAND
AREA.
&&
EVENT NUMBER OHX1600695 OHX1600696 OHX1600700 OHX1600697 OHX1600699
OHX1600698 OHX1600701 OHX1600702 OHX1600703 OHX1600704
FBLocal storm report, Jul 6, 4:58 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
458 PM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM TSTM WND DMG 3 ESE LEBANON 36.20N 86.28W
07/06/2016 WILSON TN PUBLIC
REPORTS OF SEVERAL LIMBS DOWN.
&&
EVENT NUMBER OHX1600705
FBLocal storm report, Jul 6, 4:59 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
459 PM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM TSTM WND DMG 8 E LEBANON 36.22N 86.18W
07/06/2016 WILSON TN PUBLIC
TREE REPORTED IN ROADWAY.
&&
EVENT NUMBER OHX1600706
FBLocal storm report, Jul 6, 5:00 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
500 PM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 PM HAIL FRANKLIN 35.93N 86.84W
07/06/2016 E0.70 INCH WILLIAMSON TN PUBLIC
DIME SIZE HAIL REPORTED.
&&
EVENT NUMBER OHX1600707
FBLocal storm report, Jul 6, 5:11 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
511 PM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM HAIL LEIPERS FORK 35.90N 87.00W
07/06/2016 E0.70 INCH WILLIAMSON TN PUBLIC
DIME SIZE HAIL REPORTED.
&&
EVENT NUMBER OHX1600708
FBLocal storm report, Jul 6, 5:12 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
512 PM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND GST FRANKLIN 35.93N 86.84W
07/06/2016 E55 MPH WILLIAMSON TN PUBLIC
PUBLIC REPORTED AN ESTIMATED WIND GUST OF 55 MPH.
&&
EVENT NUMBER OHX1600709
FBThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 7:56 PM CDT | Areal Flood Advisory | OHX | Clay, Macon, Sumner | 2 hr |
| Jul 6, 2:17 PM CDT | Special Weather Statement | OHX | Smith, Trousdale | 43 min |
| Jul 6, 2:23 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Stewart | 67 min |
| Jul 6, 2:25 PM CDT | Special Weather Statement | OHX | Wilson | 35 min |
| Jul 6, 2:28 PM CDT | Severe Thunderstorm Warning | OHX | Macon, Smith, Trousdale, Wilson | 32 min |
| Jul 6, 2:44 PM CDT | Severe Thunderstorm Warning | OHX | Sumner, Trousdale, Wilson | 31 min |
| Jul 6, 2:49 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys | 41 min |
| Jul 6, 2:53 PM CDT | Special Weather Statement | OHX | Clay, Jackson, Overton, Pickett | 52 min |
| Jul 6, 3:00 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Smith | 30 min |
| Jul 6, 3:02 PM CDT | Severe Thunderstorm Warning | OHX | Smith, Wilson | 28 min |
| Jul 6, 3:06 PM CDT | Severe Thunderstorm Warning | OHX | Macon, Sumner, Trousdale | 39 min |
| Jul 6, 3:15 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Houston, Humphreys, Montgomery, Robertson | 45 min |
| Jul 6, 3:20 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys | 25 min |
| Jul 6, 3:24 PM CDT | Special Weather Statement | OHX | Clay, Fentress, Jackson, Overton, Pickett, Putnam | 36 min |
| Jul 6, 3:34 PM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 26 min |
| Jul 6, 3:36 PM CDT | Special Weather Statement | OHX | DeKalb | 24 min |
| Jul 6, 3:56 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Macon, Robertson, Sumner, Trousdale and 1 more | 49 min |
| Jul 6, 3:58 PM CDT | Special Weather Statement | OHX | Cumberland | 47 min |
| Jul 6, 4:06 PM CDT | Special Weather Statement | OHX | Putnam, White | 39 min |
| Jul 6, 4:15 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Dickson, Hickman, Maury, Williamson | 45 min |
| Jul 6, 4:19 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Overton, Putnam, White | 41 min |
| Jul 6, 4:27 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon, Overton, Smith, Trousdale | 33 min |
| Jul 6, 4:33 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Smith, Williamson, Wilson | 27 min |
| Jul 6, 4:40 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Putnam | 33 min |
| Jul 6, 4:50 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Fentress, Jackson, Overton, Pickett, Putnam and 1 more | 40 min |
| Jul 6, 4:55 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Putnam, Rutherford, Smith, White and 1 more | 35 min |
| Jul 6, 4:58 PM CDT | Severe Thunderstorm Warning | OHX | Maury, Rutherford, Williamson | 32 min |
| Jul 6, 5:27 PM CDT | Special Weather Statement | OHX | Fentress, Overton, Pickett | 48 min |
| Jul 6, 5:41 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Rutherford, Warren | 34 min |
| Jul 6, 6:17 PM CDT | Special Weather Statement | OHX | Coffee, Warren | 28 min |
| Jul 6, 6:26 PM CDT | Areal Flood Advisory | OHX | Overton, Putnam | 64 min |
| Jul 6, 6:52 PM CDT | Special Weather Statement | OHX | Van Buren | 23 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.